MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY
Model Number TV-AB2380-J
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately 3.5 years post initial the patient was identified with aneurysm enlargement with no visible endoleak during a routine follow up.The patient status was reported as being stable.The physician will be referring patient to a radiologist.
 
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device remains implanted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the sac growth complaint is unconfirmed.This is not consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported to be in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.G3: awareness date ¿ updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key13909575
Report Number3008011247-2022-00027
Device Sequence Number4302806
Product Code MIH
UDI-Device IdentifierM701TVAB2380J1
UDI-Public+M701TVAB2380J1/$$3210425FS041918425
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2021
Device Model NumberTV-AB2380-J
Device Catalogue NumberTV-AB2380-J
Device Lot NumberFS041918-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX, ILIAC LIMB LOT# FS062218-43; OVATION IX, ILIAC LIMB, LOT#FS062218-30; OVATION PRIME, FILL POLYMER LOT#FF062918-01
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale